Jump to content
CrazyBoards.org

Question about meds.


Recommended Posts

Since my pdoc upped my depakine I have been seeing things out of the corner of my moving. Mainly I think I see roaches moving, but when I look they aren't there. I actually jumped today because I thought I saw a roach by my foot but of course it wasn't anything. A few weeks ago we fumigated the house for roaches too. so maybe that is why I think I am seeing roaches. a couple of times I thought I saw my daughter peeking around the corner but she wasn't. Also, we have a problem with small ants. I keep feeling like one is crawling on my arm. Sometimes they are there and sometimes they aren't. So my question is, can the meds actually make me see things? I am definately going to speak to my pdoc about it on monday but I just kind of want to know if it's possible in advance.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...